# SDR AALA20020764

- Difficulty date: May 25, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS115060172
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(LINE) EN ROUTE, MIA-BOG LOSS OF LEFT SYSTEM HYDRAULIC FLUID INDICATION.  DECLARED EMERGENCY AND LANDED AT MBJ WITHOUT INCIDENT.  CHECKED AND FOUND BROKEN HYDRAULIC LINE ON NOSE GEAR DOOR ACTUATOR.  REPLACED HYDRAULIC LINE.  REPLENISHED SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
